... begun taking the pills my second or third day I begun my cycle two weeks after the fact im still bleeding is that normal when will it stop when I take my inactive pills and will it continue to be this way next month
This is because you have 2 months worth of uterine lining that didnt shed. Irregular bleeding is common when first starting the Pill. It can take 3-6 months to regulate. Since you had breakthrough bleeding (bleeding when taking the active pills) you may or may not have bleeding on the inactive ones this month. No matter, just keep taking the Pills as they come in the pack. Do NOT alter this for any reason no matter what your body is doing or not doing. Taking your pills regularly as they come in the pack is the best way to regulate your cycles.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Abnormal Uterine Bleeding - I've been on my cycle for over a month. My doctor prescribed me trinessa
Posted 3 Aug 2014 • 1 answer
Posted 5 Feb 2016 • 0 answers
Posted 5 Jan 2017 • 0 answers
Posted 6 Mar 2017 • 1 answer
Microgestin FE 1.5/30 - I have been taking Microgestin for about three months. My doctor informed me
Posted 14 Nov 2017 • 0 answers